No products in the cart.
Roll over image to zoom in
Click to open expanded view
Fexigra 180mg Tablet
- Brand: Cipla Ltd
Brand Name: Fexigra 180mg Tablet
Composition: Fexofenadine high strength (180mg)
Manufactured By: Cipla Ltd
Packing: 10 tablets in 1 strip
Product added! Browse Wishlist
The product is already in the wishlist! Browse Wishlist
Fexigra 180mg Tablet Description:
Fexigra 180mg Tablet is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.
Fexigra 180mg Tablet is used in the treatment of allergic skin conditions. It relieves the symptoms that occur due to long-term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling, and rashes.
Headache, Drowsiness, Nausea, Dizziness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
Fexigra 180mg Tablet at best price in India
We deliver Fexigra 180mg Tablet in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.
Only logged in customers who have purchased this product may leave a review.